Remarks on a theorem of Hugh L. Porteous concerning anosov diffeomorphisms of flat manifolds

Dress A (1974)
Journal of Algebra 30(1-3): 51-55.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1974
Zeitschriftentitel
Journal of Algebra
Band
30
Ausgabe
1-3
Seite(n)
51-55
ISSN
0021-8693
Page URI
https://pub.uni-bielefeld.de/record/1664655

Zitieren

Dress A. Remarks on a theorem of Hugh L. Porteous concerning anosov diffeomorphisms of flat manifolds. Journal of Algebra. 1974;30(1-3):51-55.
Dress, A. (1974). Remarks on a theorem of Hugh L. Porteous concerning anosov diffeomorphisms of flat manifolds. Journal of Algebra, 30(1-3), 51-55. https://doi.org/10.1016/0021-8693(74)90191-4
Dress, A. (1974). Remarks on a theorem of Hugh L. Porteous concerning anosov diffeomorphisms of flat manifolds. Journal of Algebra 30, 51-55.
Dress, A., 1974. Remarks on a theorem of Hugh L. Porteous concerning anosov diffeomorphisms of flat manifolds. Journal of Algebra, 30(1-3), p 51-55.
A. Dress, “Remarks on a theorem of Hugh L. Porteous concerning anosov diffeomorphisms of flat manifolds”, Journal of Algebra, vol. 30, 1974, pp. 51-55.
Dress, A.: Remarks on a theorem of Hugh L. Porteous concerning anosov diffeomorphisms of flat manifolds. Journal of Algebra. 30, 51-55 (1974).
Dress, Andreas. “Remarks on a theorem of Hugh L. Porteous concerning anosov diffeomorphisms of flat manifolds”. Journal of Algebra 30.1-3 (1974): 51-55.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar